# SDR DXTA200702096

- Difficulty date: April 10, 2007
- Submitted: April 19, 2007
- Operation: Air carrier
- Aircraft: N393QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600393
- Aircraft time: 9,435 hours, 7,672 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Weak
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CO-PILOT'S BRAKES ARE SPONGY.BLED BRAKES AS REQUIRED. NO DEFECTS NOTED.  ALL WORK DONE IAW CESSNA 560 MAINTENANCE MANUAL 32-42-00.
